Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does going off of inhibace cause shortness of breath?

I have been taking Inhibace Plus 5/12.5 mg for years now, and also on Allopurinol tablets 300mg plus other tablets,but I m more worried about my High blood pressure tablets. I have taken myself off the Inhibace tablets for about 2 weeks now, but I haven t told my Doctor yet. Now I find myself getting short of breath ever little thing I do, can you help me ? I am 64 years old, I am in remmission for Breast Cancer which I contracted in 2009.
Wed, 26 May 2021
Report Abuse
General & Family Physician 's  Response
Hello,

Increase the BP can cause increased load on heart pumping, resulting in breathlessness not directly it can affect the respiratory system. Since you have been taking anti-hypertensive medication with it. Hypouricemic drugs for gout you should regularly monitor BP twice or thrice in a week.

Regularly check your renal function test once every six months. Do not stop taking any medication prescribed by doctor to control your BP or any hormones. You can ask Your doctor to put you on tablet Telmisartan 40 mg once a day after breakfast every day and get your ECG done in case if some cardiovascular insufficiency is there it can be ruled out and cured on time.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Venkteshwar Singh Ranout, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Breast cancer


Does going off of inhibace cause shortness of breath?

Hello, Increase the BP can cause increased load on heart pumping, resulting in breathlessness not directly it can affect the respiratory system. Since you have been taking anti-hypertensive medication with it. Hypouricemic drugs for gout you should regularly monitor BP twice or thrice in a week. Regularly check your renal function test once every six months. Do not stop taking any medication prescribed by doctor to control your BP or any hormones. You can ask Your doctor to put you on tablet Telmisartan 40 mg once a day after breakfast every day and get your ECG done in case if some cardiovascular insufficiency is there it can be ruled out and cured on time. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Venkteshwar Singh Ranout, General & Family Physician